# SDR SWAA2021042931779

- Difficulty date: March 14, 2020
- Submitted: April 29, 2021
- Operation: Air carrier
- Aircraft: N769SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30588
- Aircraft time: 69,225 hours, 40,698 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TIE CLIP LOCATED AT BS277 AT LEVEL STR10R CENTER SECTION. REPLACED TIE CLIP LOCATED AT BS2277 AT LEVEL STR10 CENTER SECTION IAW B737700 SRM 514002 AND DRAWING 141A1110 REV.H
